# SDR MASA2018030413029

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000419
- Aircraft time: 8,530 hours, 4,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT NOT FLASHING. REPLACED BATTERY.
